Ask an expert
Question

30 Nov 2005

Dark, lumpy cycle
Hi

I started late with my period this month and when it came it was almost black and very lumpy like, not fluid. I would like to know whether this is a problem and if it just happens now and then?

I have had it before, but not as bad. I am 25 years old, I have been on Melodene contraceptive for 3 years.

Answer 331 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You should not have a late period on the Pill. A check-up is probably a good idea.
The consistency of the period varies with the percentage of blood and uterine lining in it. As long as they are regular that is fine.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18604 votes
Vote